# SDR USAA2012050400013

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,799 hours, 20,956 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001001500
- Part serial: CG5106
- Condition: Saturated
- Location: Rt Elevator
- Part time: 26,803 hours, 20,959 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS IN 3 LOCATIONS ON RIGHT ELEVATOR.  REMOVED MOISTURE AND DAMAGED AREA AND INSTALLED FILLER AND COMPOSITE REPAIRS IAW A319 SRM 57-53-00.
